# SDR A6WA201441528

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 24,258 hours, 23,625 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

3798 POTENT, NOXIOUS FUEL LIKE ODOR INTERMITTENT DURING FLT & GND OPERATIONS, EMITTING FROM RUDDER PEDAL AREA NOTICEABLE WHEN PACKS ARE OFF & HYD ACP'S ON.  SAME ODOR IN AVIONICS BAY.  CARPETS WERE REMOVED, CLEANED & REINSTALLED.
